# SDR IPXA2023080493799

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,990 hours, 15,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION SLIDE WARNING SYSTEM LIGHT INOP. DEFERRED EVAC SLIDE WARNING LIGHT WRT MEL 52-73-01-1...REQED PARTS ON 459139.REPLACED ASPSU AND BOTH BATTERIES PER AMM 52-73-18. OPS CHECKS GOOD. BATTERY S/N 289200 IN IB POS, S/N IN OB POS. M811106 CLEARED. PLACARD REMOVED.
